Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

worst side effect of anxiety pills.......

Just wondering what are the side effects of the anxiety meds you are taking?
I don't take any right now,can't make up my mind.

Answer Question
 
Marion

Asked by Marion at 4:34 PM on Feb. 19, 2009 in Health

Level 1 (0 Credits)
Answers (4)
  • the fear and panic of when you forget to take them.
    Anonymous

    Answer by Anonymous at 4:35 PM on Feb. 19, 2009

  • I took buspar for a short time in the past. It made me feel very anxious, like to the extreme. That feeling was much worse than what I was feeling initially when prescribed it. I wouldn't recommend it (however, everyone has different responses to different medications). Other side effects I experienced were extreme nervousness, weird heartbeat and just a general feeling of going crazy.
    Anonymous

    Answer by Anonymous at 4:54 PM on Feb. 19, 2009

  • Wellbutrin has worked nicely for me w/ no noticeable side effects. I do believe my dosage should be increased, but once it is, I feel it will work wonderfully. The doctor originally had me on Zoloft and I hated it. I just felt SO TIRED all of the time. I even gave it five weeks to be sure... I just couldn't stand it.
    Anonymous

    Answer by Anonymous at 6:49 PM on Feb. 19, 2009

  • Some Anxiety medication can cause Anxiety. If it does, contact your doctor. Other symptoms can be dry mouth, constipation, hypotension, tachycardia, headache, dizziness, insomnia, weight change and a change in sex drive. If those occur, your doctor can switch you to a different medication.
    NovemberLove

    Answer by NovemberLove at 8:11 PM on Feb. 19, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN